MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TRAY ELITE PRMIUM II SHLDR ARTHRO SYS; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES

SMITH & NEPHEW, INC. TRAY ELITE PRMIUM II SHLDR ARTHRO SYS; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Catalog Number 72202042
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the drill broke inside the femoral tunnel.Fragments were totally removed.It is unknown if there was delay or if a back up device was used.Procedure was successfully completed.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product to look at.As such the complaint is being closed without conclusion.However, if the product is returned in the future the complaint can be reopened and evaluated.

Brand Name
TRAY ELITE PRMIUM II SHLDR ARTHRO SYS
Common Device Name
STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8462388
Report Number3003604053-2019-00041
Device Sequence Number1486799
Product Code KCT
UDI-Device Identifier03596010621801
UDI-Public03596010621801
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K091627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2024
Device Catalogue Number72202042
Device Lot Number14990002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer05/21/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1